Polycystic kidney disease

Lavie, C.J., Klein, A.L., Seward, J.B. and Tajik, A.J. (1989) Polycystic kidney disease. New England Journal of Medicine, 320 11: 737-737.

Author Lavie, C.J.
Klein, A.L.
Seward, J.B.
Tajik, A.J.
Title Polycystic kidney disease
Journal name New England Journal of Medicine   Check publisher's open access policy
ISSN 0028-4793
1533-4406
Publication date 1989-03
Sub-type Letter to editor, brief commentary or brief communication
Volume 320
Issue 11
Start page 737
End page 737
Total pages 1
Place of publication Boston, MA, United States
Publisher Massachusetts Medical Society
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 14 Mar 2011, 09:25:26 EST